# SDR CA061018008

- Difficulty date: October 11, 2006
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 19,881 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: SB10401
- Condition: Dented
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GOOSE HIT THE OB SIDE OF THE LT PROP SPINNER.  DAMAGE WAS MINIMAL TO THE SPINNER WHERE THE BLADE CUT OUT IS.  THERE WAS ALSO MINIMAL DAMAGE TO THE CHIN COWL PN 27-63026-053.  DAMAGE ON BOTH UNITS WERE COVERED BY THE SRM LIMITS OF .3750 DEGREES 4. (TC NR 20061018008)
